Vicks DayQuil NyQuil Cold & Flu Liquicaps Combo Pack

by Vicks
$18.99

For non-drowsy, multi-symptom cold and flu relief so you can get through your day, reach for Vicks® DayQuil® for temporary relief of common cold and flu symptoms including: nasal congestion; cough due to minor throat and bronchial irritation; sore throat pain; headache, minor aches and pains, and fever. If cold symptoms are depriving you of a good night’s rest, turn to Vicks® NyQuil® Cold & Flu Multi Symptom Relief Liquid medicine to relieve your cough, sore throat pain, headache, minor aches and pains, fever, runny nose, and sneezing to help you get the sleep you need.

DAYQUIL-Medicinal Ingredients (in each liquicap) (Purpose): Acetaminophen 325 mg, Dextromethorphan Hydrobromide 10 mg, Phenylephrine Hydrochloride 5 mg. Non-Medicinal Ingredients: FD&C Red No. 40, FD&C Yellow No. 6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitan solution, titanium dioxide. NYQUIL- Medicinal Ingredients (in each LiquiCap) (Purpose) :Acetaminophen 325 mg (Pain reliever/fever reducer), Dextromethorphan HBr 15 mg (Cough suppressant), Doxylamine succinate 6.25 mg (Antihistamine). Non-Medicinal Ingredients: D&C Yellow No. 10, FD&C Blue No. 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitan solution, titanium dioxide.

DAYQUIL: Adults (12 yrs and over): Take 2 LiquiCaps with water every 4 hours. Do not exceed 12 LiquiCaps per day. Children under 12: Do not use. NYQUIL: Adults and children 12 years and over: Take 2 LiquiCaps with water at bedtime. If your cold keeps you confined to bed or at home, take 2 LiquiCaps every 6-8 hours. Do not exceed 8 LiquiCaps per day. Children under 12 years: Do not use. When using other DayQuil® or NyQuil® products, carefully read each label to ensure correct dosing.

32 DayQuil, 16 NyQuil, 48 Liquicaps